MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X15 ST; PROSTHESIS, SCREW

ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X15 ST; PROSTHESIS, SCREW
Catalog Number 180550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: comp primary stem 10mm mini cat#: 113630, lot#: 381700, comp aug mini bsplt w tpr sm cat#: 110032410, lot#: 64370721, comp rvs cntrl 6.5x20mm st/rst cat#: 115394, lot#: 599250, comp lk scr 3.5hex 4.75x30 st cat#: 180553, lot#: 501970, comp lk scr 3.5hex 4.75x15 st cat#: 180550, lot#: 885030, comp lk scr 3.5hex 4.75x30 st cat#: 180553, lot#: 050120, comp rvrs shldr glnsp std 36mm cat#: 115310, lot#: 930660.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported from a clinical study that a patient had a right reverse total shoulder arthroplasty performed approximately 5.5 years ago.The patient did very well throughout the study until reporting severe pain and instability with activities at the 5 year follow up.No treatment or intervention has been reported to date.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, e1, e2, e3, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Crfs were provided were provided and reviewed by a health care professional.Review of the available records identified the following: [6 weeks post op] x-rays normal.No instability, pain 8.5/10, ases 29.2.Slight pain, no problems.[6 months post op] x-rays normal.No instability, pain 2.1/10, ases 79.5.Slight pain with moderate problems while walking.[2 years post op] x-rays normal.No instability, pain 0/10, ases 85.Moderate pain with slight problems while walking.[3 years post op] x-rays normal.No instability, pain 0/10, ases 81.7.Slight pain, with moderate problems during usual activity and walking.[5 years post op] x-rays normal.Instability 9/10, pain 8.5/10, ases 30.8.Moderate pain and problems while walking, with slight problems washing/dressing and doing usual activities.Ae: pain with activities, no treatment or intervention noted.A definitive root cause cannot be determined.The reported event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP LK SCR 3.5HEX 4.75X15 ST
Common Device Name
PROSTHESIS, SCREW
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21734195
Report Number0001825034-2025-00897
Device Sequence Number15637267
Product Code PHX
UDI-Device Identifier00880304677135
UDI-Public(01)00880304677135(17)290716(10)966350
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number180550
Device Lot Number966350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight58 KG
Patient RaceWhite